# SDR HEER20170609333

- Difficulty date: June 9, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 3,803 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Erosion Shield
- Part number: 3G6410L00152
- Condition: Broken
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REVIEW OF HUMS DOWNLOAD, FOUND HIGH TAIL ROTOR AND TAIL ROTOR GEARBOX READINGS.  INSPECTED TAIL ROTOR AND FOUND RED TAIL ROTOR BLADE BONDING STRIP BROKEN OFF.  REPLACED.
